# SDR CALA2013080590148

- Difficulty date: August 1, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 48,560 hours, 18,698 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HUMMING NOISE COMING FROM R2 DOOR IN CLIMB.
